We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Pankaj Vishe, PhD New York University

Personal web page

Associate Professor, Number Theory in the Department of Mathematical Sciences

(email at

Research Groups

Department of Mathematical Sciences

  • Pure Mathematics
  • Pure Mathematics: Algebra & Number Theory

Research Interests

  • Analytic Number Theory, Homogeneous Dynamics


Journal Article

  • Strombergsson, Andreas & Vishe, Pankaj (2020). An effective equidistribution result for SL(2,R)\ltimes (R^2)^{oplus k} and application to inhomogeneous quadratic forms. Journal of the London Mathematical Society 102(1): 143-204.
  • Marmon, Oscar & Vishe, Pankaj (2019). On the Hasse Principle for quartic hypersurfaces. Duke Mathematical Journal 168(14): 2727-2799.
  • Gorodnik, Alexander & Vishe, Pankaj (2018). Diophantine approximation for products of linear maps—logarithmic improvements. Transactions of the American Mathematical Society 370(1): 487-507
  • Browning, T.D. & Vishe, P. (2017). Rational curves on smooth hypersurfaces of low degree. Algebra and number theory 11(7): 1657-1675.
  • Browning, T.D. & Vishe, P. (2015). Rational points on cubic hypersurfaces over F(q,t). Geometric and Functional Analysis 25(3): 671-732.
  • Tanis, J. & Vishe, P. (2015). Uniform Bounds for Period Integrals and Sparse Equidistribution. International Mathematics Research Notices 2015(24): 13728-13756.
  • Browning,T.D. & Vishe, P. (2014). Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal 163(10): 1825-1883.
  • Vishe, P. (2013). A fast algorithm to compute L(1/2, f x X(q). Journal of Number Theory 133(5): 1502.